The Lupus Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
217 Posts
Discussion Starter · #1 ·
I've been on 60mg of steroids for the last five days (to go with the rituximab), and today I get back to my normal dose, so I'm a happy bunny :lol: Less insomnia (so no more sleeping pills!), no more evil indigestion, no more random sweatiness which I'm sure the people around me will appreciate! And I wasn't on the high dose long enough for my face to swell, ooh and no more needing to pee every five seconds...

The good thing is that they seem to have worked - the pain has gone, my eyes are less dry, and I generally seem to feel human again! Woo! Isn't it funny how those little pills can be your worst enemy and best friend at the same time?! I have to do it all again in a week, but for now I'm just going to enjoy the moment... :rotfl:

I do have a bit of a query too (this isn't entirely pointless :lol:) - have people found that they become more sensitive to light over time? I've never had a massive problem with the sun - I don't sunbathe and I wear suncream, but beyond that I haven't worried about it. I'm surrounded by flourescent and low energy light bulbs at work though, and my face seems to be reacting more and more to them. Somewhat ironically I looked like I'd been cooked when I left the hospital last week, and I think it must have been down to the lighting. Could it just be because of the flare I've been in? Or do I need stronger suncream? (I use ultrasun factor 30 UVA/B block - it seems to suit my skin.)

Cheers! :hehe:
 

·
Registered
Joined
·
217 Posts
Discussion Starter · #3 ·
Hopefully it's just a flare-induced glitch then! I think I might investigate stronger creams though anyway; I tried them years ago, but the ones I used made my skin sting, so I settled for the factor 30 which I've been using ever since. I'm also going to New Zealand for a holiday soon, and I'm a bit concerned at their various ozone holes, so it'd probably be wise to look again...

:hehe:
 

·
Registered
Joined
·
217 Posts
Discussion Starter · #8 ·
Yep; its a steroid-induced feel good factor that I've got at the moment :lol: Probably won't last that long, so I'm going to enjoy it while it does... I should be more optimistic about the rituximab, but unless it's got some kind of magical unforeseen cumulative effect that nobody has mentioned I'm not going to hold my breath :hehe:
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top